Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 491936, 10 pages
http://dx.doi.org/10.5402/2011/491936
Research Article

The 𝐿-Total Graph of an 𝐿-Module

Department of Computer Engineering, University of Guilan, P.O. Box 3756, Rasht 41996-13769, Iran

Received 30 August 2011; Accepted 5 October 2011

Academic Editor: R. Yeh

Copyright © 2011 Reza Ebrahimi Atani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring,” Journal of Algebra, vol. 217, no. 2, pp. 434–447, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. F. Anderson and A. Badawi, “The total graph of a commutative ring,” Journal of Algebra, vol. 320, no. 7, pp. 2706–2719, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. F. Anderson, M. C. Axtell, and J. A. Stickles Jr., “Zero-divisor graphs in commutative rings,” in Commutative Algebra—Noetherian and Non-Noetherian Perspectives, M. Fontana, S -E. Kabbaj, B. Olberding, and I. Swanson, Eds., pp. 23–45, Springer, New York, NY, USA, 2011. View at Google Scholar
  5. S. B. Mulay, “Cycles and symmetries of zero-divisors,” Communications in Algebra, vol. 30, no. 7, pp. 3533–3558, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Ebrahimi Atani and S. Habibi, “The total torsion element graph of a module over a commutative ring,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 19, no. 1, pp. 23–34, 2011. View at Google Scholar
  7. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  8. J. A. Goguen, “L-fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 18, pp. 145–174, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W. J. Liu, “Operations on fuzzy ideals,” Fuzzy Sets and Systems, vol. 11, no. 1, pp. 31–41, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Martínez, “Prime and primary L-fuzzy ideals of L-fuzzy rings,” Fuzzy Sets and Systems, vol. 101, no. 3, pp. 489–494, 1999. View at Publisher · View at Google Scholar
  12. J. N. Mordeson and D. S. Malik, Fuzzy Commutative Algebra, World Scientific, River Edge, NJ, USA, 1998.
  13. S. Ebrahimi Atani and M. Shajari Kohan, “On L-ideal-based L-zero-divisor graphs,” to appear in Discussiones Mathematicae. General Algebra and Applications.